# SDR DL75E090980

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA377 ON FLOORBEAM BL-0 - LBL 60 SEVERAL AREAS OF CORROSION AS MARKED CP53-221-01-02-5I.  C/W AT SAA - SAT ON N/R 126038 JOB 82957590001.
